# SDR AALA20160723003

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 45,158 hours, 18,365 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE "A" SYSYTEM HYDRAULIC LOW PRESSURE WARNING ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE "A" SYSTEM FLOW LIMITER TO BE LEAKING AT ITS O-RING.  REMOVED AND REPLACED THE O-RING AND ACCOMPLISHED LEAK CHECK. SYSTEM CHECKED NORMAL.
